EconPapers    
Economics at your fingertips  
 

A Note on Repeated Games with Non-Monotonic Value

Leeat Yariv
Additional contact information
Leeat Yariv: School of Mathematical Sciences, Raymond and Beverly Sackler, Faculty of Exact Sciences, Tel Aviv University, Ramat Aviv 69978 Tel Aviv, Israel

International Journal of Game Theory, 1997, vol. 26, issue 2, 229-234

Abstract: We show that even when the information structure is independent of the state of nature, the value of the n-stage zero-sum game with incomplete information is not necessarily monotonic with respect to the length of the game. More precisely, we give an example of such an n-stage game in which $V_{1} > V_{2}

Date: 1998-05-19
Note: Received: March 1995 Revised Version: August 1995
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:26:y:1997:i:2:p:229-234

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:26:y:1997:i:2:p:229-234